# SDR ABXA9600132

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee Cap
- Part number: 5910130387N
- Condition: Defective
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LOWER TEE CAP SECTION HAD TWO DRILL STARTS.  REPLACED LOWER TEE CAP IAW DC-9 SRM 51-30-2 AND 51-30-5.
